# SDR REXA2016122602497

- Difficulty date: December 26, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N297PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15297
- Aircraft time: 7,727 hours, 5,196 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S OXYGEN MASK IS LEAKING AIR WHEN THE MASK CONTAINER DOOR COVER IS OPEN AROUND THE FLOW INDICATOR.  REMOVED AND REPLACED THE OXYGEN MASK STOWAGE BOX IAW 35-11-15. OPS CHECK COMPLIED AND PASS IAW 23-51-06. LEAK TEST OF THE CREW OXY SYSTEM IAW 35-10-06.
